ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Xu, Junfeng "

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Xu, Junfeng and Lü, Feng (2016) Two results on the normality criterion concerning holomorphic functions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (1). pp. 54-64. ISSN 00002-3043

This list was generated on Sun Aug 9 12:54:26 2020 AMT.